# SDR 20010430CW007

- Difficulty date: April 5, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N2651S
- Make and model: Cessna 402C
- Aircraft serial: 0342
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 628488
- Condition: Spalled
- Location: Rt Engine
- Part time: 1,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, DAMAGE NOTED TO LEFT ENGINE PROMPTED INSPECTION OF THIS ENGINE.  REMOVAL OF LIFTER ASSEMBLIES FROM RANDOM CYLINDERS REVEALED SPALLING TO THE LIFTER FALES AND DAMAGE AND WEAR TO THE ASSOCIATED CAM LOBES.  THIS DAMAGE WAS NOTED ON THE INTAKE LIFTERS ONLY.
